The probabilistic approach to the solution of the string wave equation
Zapiski Nauchnykh Seminarov POMI, Probability and statistics. Part 18, Tome 408 (2012), pp. 289-302

Voir la notice de l'article provenant de la source Math-Net.Ru

We construct an analogue of the probabilistic representation of the solution of the string wave equation.
@article{ZNSL_2012_408_a17,
     author = {N. V. Smorodina and M. M. Faddeev},
     title = {The probabilistic approach to the solution of the string wave equation},
     journal = {Zapiski Nauchnykh Seminarov POMI},
     pages = {289--302},
     publisher = {mathdoc},
     volume = {408},
     year = {2012},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/ZNSL_2012_408_a17/}
}
TY  - JOUR
AU  - N. V. Smorodina
AU  - M. M. Faddeev
TI  - The probabilistic approach to the solution of the string wave equation
JO  - Zapiski Nauchnykh Seminarov POMI
PY  - 2012
SP  - 289
EP  - 302
VL  - 408
PB  - mathdoc
UR  - http://geodesic.mathdoc.fr/item/ZNSL_2012_408_a17/
LA  - ru
ID  - ZNSL_2012_408_a17
ER  - 
%0 Journal Article
%A N. V. Smorodina
%A M. M. Faddeev
%T The probabilistic approach to the solution of the string wave equation
%J Zapiski Nauchnykh Seminarov POMI
%D 2012
%P 289-302
%V 408
%I mathdoc
%U http://geodesic.mathdoc.fr/item/ZNSL_2012_408_a17/
%G ru
%F ZNSL_2012_408_a17
N. V. Smorodina; M. M. Faddeev. The probabilistic approach to the solution of the string wave equation. Zapiski Nauchnykh Seminarov POMI, Probability and statistics. Part 18, Tome 408 (2012), pp. 289-302. http://geodesic.mathdoc.fr/item/ZNSL_2012_408_a17/